# SDR 96ZZZX1160

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N676DM
- Make and model: Gulstm 681
- Aircraft serial: 6048
- Engine: Garrtt TPE33143B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu Mount
- Condition: Bolt Missing
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RT ENGINE IN-FLIGHT SHUT DOWN.  INVESTIGATION FOUND RT P3 AIR LINE FITTING FOR FUEL CONT DISCONNECTED.  FURTHER INVESTIGATION FOUND FUEL CONT LOWER MOUNT BOLT MISSING CONTRIBUTING TO VIBRATION TO WORK P3 AIR LINE FITTING LOOSE.
